Journal of Statistics Applications & Probability
On Characterizations of Exponential Distribution through Order Statistics and Record Values with Random Shifts
Distributional relations of the form Y d= X +T where X, Y, and T are record values or order statistics and the random translator T is independent from X are considered. Characterizations of the exponential distribution when the ordered random variables are non-neighboring are proved. Corollaries for Pareto and power function distributions are also derived.
Digital Object Identifier (DOI)
Ahsanullah, M.; A. Shah, Imtiyaz; and P. Yanev, George
"On Characterizations of Exponential Distribution through Order Statistics and Record Values with Random Shifts,"
Journal of Statistics Applications & Probability: Vol. 2:
3, Article 4.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol2/iss3/4